# SDR CA090405002

- Difficulty date: March 15, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10024
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 5,571 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MSG POSTED AT 41 DEG WHEN FLAPS SELECTED TO 45 DEG ON APPROACH. ACFT LANDED WITHOUT FURTHER INCIDENT. BRAKE TEMP 4,3,4,4.  MX REMOVED AND REPLACED RT INBD OUTER FLAP ACTUATOR AND OPS CHECKED FLAP SYS. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.  FLAP ACTUATOR 853D100-24 3978,  RT NR 3, 5571/5324 (ACTUATOR TIMES).
